| Model Number |
MMT-523NAH |
| Medical Device Problem Codes |
Failure to Cycle (1142); Detachment of Device or Device Component (2907); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
05/17/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the customer experienced hyperglycemia.The customer current blood glucose level was 523 mg/dl and the other blood glucose level was 500 mg/dl.Customer reported that the insulin pump had compromised force sensor system alarm.Customer stated the insulin squirt out during manual prime.The drive support cap was sticking out.The customer was assisted with troubleshooting.The customer was treated with shots for high blood glucose.The insulin pump will not be returned for analysis.